# SDR GUU2003F00006

- Difficulty date: February 21, 2003
- Submitted: March 7, 2003
- Operation: Air carrier
- Aircraft: N17541
- Make and model: Beech 1900D
- Aircraft serial: UE203
- Engine: Pwa PT6*
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Contactor
- Condition: Dirty
- Location: Lt Fire Bottle
- Stage of operation: NR
- How discovered: V
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, LEFT FIRE EXTINGUISHER DISCHARGE LIGHT FLICKERS.  CONTINUED TO DESTINATION.  CLEANED CONTACTS AT LEFT FIRE BOTTLE.  OPERATIONAL CHECK, OK.
